# SDR AALA20050303

- Difficulty date: May 3, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHTS OVER ROWS 9 TO 11 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS OVER ROWS 9 TO 11. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
